HomePublications

Quasiminimal structures and excellence

Research output: Contribution to journalArticle

Standard

Quasiminimal structures and excellence. / Bays, Martin; Hart, Bradd; Hyttinen, Tapani; Kesala, Meeri; Kirby, Jonathan.

In: Bulletin of the London Mathematical Society, Vol. 46, No. 1, 2014, p. 155-163.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Bays, Martin ; Hart, Bradd ; Hyttinen, Tapani ; Kesala, Meeri ; Kirby, Jonathan. / Quasiminimal structures and excellence. In: Bulletin of the London Mathematical Society. 2014 ; Vol. 46, No. 1. pp. 155-163.

Bibtex- Download

@article{5d617baf374d4cfa8d1b8e633783590a,
title = "Quasiminimal structures and excellence",
abstract = "We show that the excellence axiom in the definition of Zilber's quasiminimal excellent classes is redundant, in that it follows from the other axioms. This substantially simplifies a number of categoricity proofs.",
author = "Martin Bays and Bradd Hart and Tapani Hyttinen and Meeri Kesala and Jonathan Kirby",
year = "2014",
doi = "10.1112/blms/bdt076",
language = "English",
volume = "46",
pages = "155--163",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "1",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Quasiminimal structures and excellence

AU - Bays, Martin

AU - Hart, Bradd

AU - Hyttinen, Tapani

AU - Kesala, Meeri

AU - Kirby, Jonathan

PY - 2014

Y1 - 2014

N2 - We show that the excellence axiom in the definition of Zilber's quasiminimal excellent classes is redundant, in that it follows from the other axioms. This substantially simplifies a number of categoricity proofs.

AB - We show that the excellence axiom in the definition of Zilber's quasiminimal excellent classes is redundant, in that it follows from the other axioms. This substantially simplifies a number of categoricity proofs.

U2 - 10.1112/blms/bdt076

DO - 10.1112/blms/bdt076

M3 - Article

VL - 46

SP - 155

EP - 163

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 1

ER -

ID: 6359050